Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the upper semicontinuity of the Wu metric


Authors: Marek Jarnicki and Peter Pflug
Journal: Proc. Amer. Math. Soc. 133 (2005), 239-244
MSC (2000): Primary 32F45
Published electronically: August 20, 2004
MathSciNet review: 2086216
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss continuity and upper semicontinuity of the Wu pseudometric.


References [Enhancements On Off] (What's this?)

  • [Che-Kim 1996] C. K. Cheung, K. T. Kim, Analysis of the Wu metric. I: The case of convex Thullen domains, Trans. Amer. Math. Soc. 348 (1996), 1429-1457. MR 1357392 (96i:32026)
  • [Che-Kim 1997] C. K. Cheung, K. T. Kim, Analysis of the Wu metric. II: The case of non-convex Thullen domains, Proc. Amer. Math. Soc. 125 (1997), 1131-1142. MR 1363414 (97f:32029)
  • [Che-Kim 2003] C. K. Cheung, K. T. Kim, The constant curvature property of the Wu invariant metric, Pac. J. Math. 211 (2003), 61-68. MR 2016590
  • [J-P 1993] M. Jarnicki, P. Pflug, Invariant Distances and Metrics in Complex Analysis, de Gruyter Expositions in Mathematics 9, Walter de Gruyter 1993. MR 1242120 (94k:32039)
  • [Juc 2002] P. Jucha, The Wu metric in elementary Reinhardt domains, Univ. Iag. Acta Math. 40 (2002), 83-89. MR 1962715 (2003m:32008)
  • [Kim 1998] K. T. Kim, The Wu metric and minimum ellipsoids, Proc. 3rd Pacific Rim Geometry Conf. (J. Choe ed.), Monogr. Geom. Topology 25, International Press, Cambridge, 1998, 121-138. MR 1751069 (2001f:32017)
  • [Wu] H. Wu, Unpublished notes.
  • [Wu 1993] H. Wu, Old and new invariant metrics on complex manifolds, Several complex variables: Proc. Mittag-Leffler Inst. 1987-88 (J.E. Fornæss ed.), Math. Notes, Princeton Univ. Press 38 (1993), 640-682. MR 1207887 (94a:32038)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32F45

Retrieve articles in all journals with MSC (2000): 32F45


Additional Information

Marek Jarnicki
Affiliation: Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Email: jarnicki@im.uj.edu.pl

Peter Pflug
Affiliation: Institut für Mathematik, Carl von Ossietzky Universität Oldenburg, Postfach 2503, D-26111 Oldenburg, Germany
Email: pflug@mathematik.uni-oldenburg.de

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07649-X
PII: S 0002-9939(04)07649-X
Keywords: Wu metric
Received by editor(s): October 3, 2003
Published electronically: August 20, 2004
Additional Notes: Both authors were supported in part by KBN grant no. 5 P03A 033 21 and by DFG grant no. 227/8-1.
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.